A generalized concept for fuzzy rule interpolation

Baranyi, Péter Zoltán and Kóczy, LT and Gedeon, TD (2004) A generalized concept for fuzzy rule interpolation. IEEE TRANSACTIONS ON FUZZY SYSTEMS, 12 (6). pp. 820-837.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: 3D Internet-based Control and Communications Laboratory
Systems and Control Lab
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:16
Last Modified: 11 Dec 2012 15:16
URI: https://eprints.sztaki.hu/id/eprint/3473

Update Item Update Item